# SDR ZW0A0109102

- Difficulty date: September 21, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 12,967 hours, 6,066 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE AFT FUSELAGE EXTERIOR, LT SIDE 3 INCHES FWD OF VERTICAL FIN REAR SPAR, A CRACK WAS FOUND BETWEEN FASTENERS IN THE ATTACH ANGLE.  CONFIRMED BY EDDY CURRENT.  ACCOMP HIGH FREQ EDDY CURRENT AND FOUND CRACK CONTAINMENT PER NDT MANUAL 51-00-03, PART 6.  REPAIRED PER SRM 53-05, PAGE 49.
